AMA Labs

          Follow Us on Facebook        Subscribe to us on YouTube        Follow Us on Twitter        IronMagLabs on Instagram        Sign Up for our Newsletter


TBOL and nose bleeds...

Results 1 to 9 of 9
  1. #1
    Registered User


    Join Date
    Jul 2011
    Gender
    Male
    Location
    I forgot
    Posts
    149
    Rep Points
    5050322

    TBOL and nose bleeds...






    First, I would like to say that AMA's Tbol is some good shit (other than being kind of hard for me to swallow for some reason, they keep getting stuck in my throat). I'm into week number two at 50mgs per day and definitely feeling it. Only problem is I'm having horrible nose bleeds, almost to the point to where I'm thinking about stopping the Tbol. Yes, that bad. Either nostril at any moment could start gushing randomly for no reason and doesn't stop very easily. Anyone else having this problem? Just sucks cuz other than that this Tbol is awesome.

  2. #2
    Registered User


    Join Date
    May 2011
    Gender
    Female
    Location
    USA
    Posts
    1,033
    Rep Points
    22410898

    I've personally never had this problem before bro but I would completely discontinue the use of the product because of this. Nose bleeds are no fun and you really should re-consider what you are getting yourself into. All anabolics have side effects and this one is a rare one but it is a side so you might want to stop use of it before it gets worse. Use a different product and see how that works for you instead. I would suggest DBol or Winnie

  3. #3
    Senior Member
    BOARD REP
    Sherk's Avatar


    Join Date
    Oct 2012
    Gender
    Male
    Location
    AMA ARMY
    Posts
    1,662
    Rep Points
    64015978

    This side effect isn't all that rare at all. It's more than likely due to high bp. Dbol, tbol, abombs and superdrol are a few orals that can bring on nose bleeds because of the increase in bp. My advice is get it under control or discontinue use. It's a very good idea to go to your local pharmacy, Walmart, target or some place like that and purchase a bp machine and monitor your bp while on compounds that are known to raise your bp. They're very inexpensive, around $30-40. Have you been getting any faint headaches?


    http://www.alphamalepharmaceuticals.com/

    Official Board Rep for AMA.

  4. #4
    DRSE
    MODERATOR
    dieseljimmy's Avatar


    Join Date
    Oct 2011
    Gender
    Male
    Location
    chicagoland
    Posts
    6,164
    Rep Points
    2147483647

    I experience this with tbol.

    Theres a little sensation that feels like a sinus relief and the blood comes almost faster then you can get your hands up to your nose. The flow is legit. I mean not a baby nose bleed. Like 20 or thirty tissues. You have to excuse yourself from any social situation fast.
    I usually take 75 mg a day. Under 50 mg I notice less occurrences it the severity remains.
    its hard to find info in this. I have read something about tbol and blood clotting issues.





    Quote Originally Posted by cube789 View Post
    bump for ichigo, dude gives me a boner everytime I open the forum

  5. #5
    DRSE
    MODERATOR
    dieseljimmy's Avatar


    Join Date
    Oct 2011
    Gender
    Male
    Location
    chicagoland
    Posts
    6,164
    Rep Points
    2147483647

    Quote Originally Posted by Sherk View Post
    This side effect isn't all that rare at all. It's more than likely due to high bp. Dbol, tbol, abombs and superdrol are a few orals that can bring on nose bleeds because of the increase in bp. My advice is get it under control or discontinue use. It's a very good idea to go to your local pharmacy, Walmart, target or some place like that and purchase a bp machine and monitor your bp while on compounds that are known to raise your bp. They're very inexpensive, around $30-40. Have you been getting any faint headaches?


    Agreement

    Official Board Rep for AMA.
    Pretty sure it's not solely Bp related. I commonly have taken 75 mg of dbol with no issue. Larger mg of abombs, winny and anavar. I have Bp monitor and my Bp is elevated with all aas. Nothing marginally higher then anything else.





    Quote Originally Posted by cube789 View Post
    bump for ichigo, dude gives me a boner everytime I open the forum

  6. #6
    DRSE
    MODERATOR
    dieseljimmy's Avatar


    Join Date
    Oct 2011
    Gender
    Male
    Location
    chicagoland
    Posts
    6,164
    Rep Points
    2147483647

    On a weird side note... I'm kinda happy to hear that AMA tbol has that effect... Real tbol is a treat; other then the nosebleeds :/





    Quote Originally Posted by cube789 View Post
    bump for ichigo, dude gives me a boner everytime I open the forum

  7. #7
    Senior Member
    BOARD REP
    ThePitCrew's Avatar


    Join Date
    Sep 2012
    Gender
    Male
    Location
    In the PIT
    Posts
    569
    Rep Points
    43543134

    You guys hit the nail on the head. Whenever you take ANYTHING you should monitor your blood pressure. These sides are signs of high bp. I would lower the dosage and monitor your BP.

  8. #8
    Registered User


    Join Date
    Jul 2011
    Gender
    Male
    Location
    I forgot
    Posts
    149
    Rep Points
    5050322

    Will definitely check out my BP and try lowering the dose to 40 or maybe even 30mgs before discontinuing all together. Haven't felt light headed or anything like that, just the irregular nose bleeds. Damn the luck! The Tbol is definitely legit and love the feeling at 50mgs.

  9. #9
    Registered User
    afg24's Avatar


    Join Date
    Mar 2013
    Gender
    Male
    Location
    At The Gym
    Posts
    617
    Rep Points
    23128780






    damn some strong tbol

Similar Threads

  1. HGH and nose bleeds?
    By the_predator in forum Anabolic Zone
    Replies: 12
    Last Post: 01-06-2014, 10:21 AM
  2. nose bleeds
    By robz3 in forum Supplements
    Replies: 3
    Last Post: 06-17-2005, 11:31 PM
  3. High BP and Nose Bleeds on PHs
    By TrojanMan60563 in forum Supplements
    Replies: 3
    Last Post: 04-19-2005, 09:18 PM
  4. High BP and Nose Bleeds on PHs
    By TrojanMan60563 in forum Anabolic Zone
    Replies: 0
    Last Post: 04-18-2005, 05:08 PM
  5. nice guy or brown nose
    By Tank316 in forum Open Chat
    Replies: 28
    Last Post: 11-20-2003, 04:30 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
DISABLED END -->